Alert archive / Missouri / Tornado Warnings in 2017
Tornado Warning 53, NWS Quad Cities, IA
NWS Quad Cities, IA issued this tornado warning at Oct 14, 2017, 5:31 PM CDT for Clark County, Missouri; Lee County, Iowa; Hancock County, Illinois. It was in force for 44 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 14, 2017, 5:31 PM CDT (22:31 UTC)
- Expired
- Oct 14, 2017, 6:15 PM CDT
- In force
- 44 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Lee County, IA, Hancock County, IL, Clark County, MO
The radar
The Quad Cities radar (KDVN), 149 km from the middle of the area, began a volume at 22:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 14, 5:38 PM CDT | TSTM WND DMG | Warsaw, IL | EM REPORTS TREES DOWN AND A CARPORT DESTROYED BY THE THUNDERSTORMS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 14, 5:09 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 10.5 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 594 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 102 m²/s²
- 0-3 km storm-relative helicity
- 160 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted.
942
WFUS53 KDVN 142231
TORDVN
ILC067-IAC111-MOC045-142315-
/O.NEW.KDVN.TO.W.0053.171014T2231Z-171014T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Quad Cities IA/IL
531 PM CDT SAT OCT 14 2017
The National Weather Service in the Quad Cities has issued a
* Tornado Warning for...
Central Hancock County in west central Illinois...
Southwestern Lee County in southeastern Iowa...
East central Clark County in northeastern Missouri...
* Until 615 PM CDT
* At 531 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Wayland, or near Keokuk, moving east at 55 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Warsaw around 535 PM CDT.
Keokuk and Hamilton around 540 PM CDT.
Ferris and Adrian around 550 PM CDT.
Carthage and Burnside around 555 PM CDT.
Other locations impacted by this tornadic thunderstorm include Keokuk
Airport, Plymouth, Elvaston, Bentley, Summitville, Basco, Mooar,
Webster, Vincennes and Fountain Green.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4034 9166 4049 9168 4059 9090 4029 9091
TIME...MOT...LOC 2231Z 261DEG 47KT 4041 9151
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
Gibbs3 follow-up statements
014
WWUS53 KDVN 142242
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
542 PM CDT SAT OCT 14 2017
MOC045-142252-
/O.CAN.KDVN.TO.W.0053.000000T0000Z-171014T2315Z/
Clark MO-
542 PM CDT SAT OCT 14 2017
...THE TORNADO WARNING FOR EAST CENTRAL CLARK COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A tornado watch remains in effect until 100 AM CDT for west central
Illinois...southeastern Iowa...and northeastern Missouri.
LAT...LON 4033 9147 4036 9145 4038 9142 4038 9144
4037 9146 4038 9146 4038 9148 4051 9149
4059 9091 4029 9091
TIME...MOT...LOC 2242Z 260DEG 47KT 4043 9132
$$
ILC067-IAC111-142315-
/O.CON.KDVN.TO.W.0053.000000T0000Z-171014T2315Z/
Hancock IL-Lee IA-
542 PM CDT SAT OCT 14 2017
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR CENTRAL
HANCOCK AND SOUTH CENTRAL LEE COUNTIES...
At 542 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Hamilton, or near Keokuk, moving east at 55 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Ferris and Adrian around 550 PM CDT.
Carthage and Burnside around 555 PM CDT.
Other locations impacted by this tornadic thunderstorm include Keokuk
Airport, Plymouth, Elvaston, Bentley, Summitville, Basco, Mooar,
Webster, Fountain Green and Chatfield Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4033 9147 4036 9145 4038 9142 4038 9144
4037 9146 4038 9146 4038 9148 4051 9149
4059 9091 4029 9091
TIME...MOT...LOC 2242Z 260DEG 47KT 4043 9132
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
Gibbs508
WWUS53 KDVN 142259
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
559 PM CDT SAT OCT 14 2017
IAC111-142309-
/O.CAN.KDVN.TO.W.0053.000000T0000Z-171014T2315Z/
Lee IA-
559 PM CDT SAT OCT 14 2017
...THE TORNADO WARNING FOR SOUTH CENTRAL LEE COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A tornado watch remains in effect until 100 AM CDT for west central
Illinois.
LAT...LON 4038 9116 4050 9116 4056 9091 4032 9091
TIME...MOT...LOC 2259Z 264DEG 48KT 4043 9100
$$
ILC067-142315-
/O.CON.KDVN.TO.W.0053.000000T0000Z-171014T2315Z/
Hancock IL-
559 PM CDT SAT OCT 14 2017
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR EAST
CENTRAL HANCOCK COUNTY...
At 559 PM CDT, a severe thunderstorm capable of producing a tornado
was located 7 miles southeast of Burnside, or 7 miles east of
Carthage, moving east at 55 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
east central Hancock County, including the following locations:
Webster and Fountain Green.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4038 9116 4050 9116 4056 9091 4032 9091
TIME...MOT...LOC 2259Z 264DEG 48KT 4043 9100
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
Gibbs607
WWUS53 KDVN 142312
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
612 PM CDT SAT OCT 14 2017
ILC067-142322-
/O.EXP.KDVN.TO.W.0053.000000T0000Z-171014T2315Z/
Hancock IL-
612 PM CDT SAT OCT 14 2017
...THE TORNADO WARNING FOR EAST CENTRAL HANCOCK COUNTY WILL EXPIRE AT
615 PM CDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
A tornado watch remains in effect until 100 AM CDT for west central
Illinois.
LAT...LON 4038 9116 4050 9116 4056 9091 4032 9091
TIME...MOT...LOC 2312Z 261DEG 47KT 4045 9081
$$
GibbsWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this tornado warning went out at Oct 14, 3:10 PM CDT, 2 hours 21 minutes earlier.
Area forecast discussion, Oct 14, 3:10 PM CDT, 2 hours 21 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
310 PM CDT Sat Oct 14 2017
.SYNOPSIS...
Issued at 259 PM CDT Sat Oct 14 2017
A surface low sits to the west of DSM and Ames at 200 PM with a
frontal boundry stretching from north of Kansas City
northeastward to Kirksville Missouri and to just south of
Chicago. South of that front dew points were in the mid 60s with
dew points in the lower 60s to the north. Scattered showers and
thunderstorms continued to move northeastward across eastern Iowa
and northwest Illinois. A flood watch remains in effect through 4
AM on Sunday.
&&
.SHORT TERM...(This Evening through Sunday)
ISSUED AT 259 PM CDT Sat Oct 14 2017
The main forecast concern this period are chances of showers and
thunderstorms as well as the potential for severe thunderstorms
and heavy rain. Models are in good overall agreement through the
period.
The current thinking is that the surface low in central Iowa will
rapidly move northeastward into northern Michigan and southern
Ontario Sunday. This idea fits with the current pressure falls
across northeast Iowa. This will cause the frontal boundry to our
south to surface northward brining warmer and more moist air
northward. This will help to destabilize the atmosphere. There is
strong and deep shear in place across the region with 0 to 6 km
bulk shear of 55 to 60 knots and 0 to 1 km SRH values of 200 to
300 m^2/S^2 pointing to rapidly rotating storms. The CAPE and MU-
CAPE will be on the lower end for typical severe but good for a
high shear and low cape severe weather. Storms will be moving
quickly and any tornadoes will be brief. For these reasons SPC has
places part of our south of a line from Ottumwa to Sterling in an
Enhanced Risk of severe thunderstorms with a slight risk to the
north to Dubuque.
CAMS (convection allowing models) show two rounds of potentially
severe thunderstorms this afternoon and this evening.
The window for severe weather will be between now and 11 PM.
Storms will come to an end from west to east start at 06 UTC.
A flash flood watch remain in effect through 4 AM with no additional
changes to the timing and coverage with this update. Rainfall
amounts of a 0.50 to 0.75 inches has fallen south of a Fairfield
to Galesburg line with 0.75 inches to in excess of 2.50 inches
north of that line. This mornings and forecast soundings continue
to show near record precipitable water which is 200 to 225
percent above normal for this time of year. Showers and
thunderstorms will blossom across the region this evening as 850
mb winds around 50 knots veer into the region. Models continue to
show the deepest moisture and best dynamics in the area now
covered by the flash flood watch.
Expect a blustery day across the region on Sunday by a strong
pressure gradient will exist across the area with the departing
storm system to our northeast and surface high pressure to our
south. Expect northwesterly winds of 20 to 30 MPH through the day.
Temperatures will be 5 to 10 degrees below normal.
.LONG TERM...(Sunday Night through Saturday)
ISSUED AT 259 PM CDT Sat Oct 14 2017
The main forecast concern this period will chances of precipitation.
In the wake of the departing storm system from Saturday night
into Sunday morning the flow aloft transitions from southwest flow
aloft to northwest flow for the first part of the work week and
then zonal flow for the second half of the work week. Given the
transition away to northwest flow and a transition to a more zonal
flow aloft this would open us to fast moving shortwave energy
moving through the flow.
At this time, the forecast is dry as the moisture is limited. The
next chance of precipitation will be next weekend when a deeper
trough moving through the flow produces showers and thunderstorms
across the region.
Temperatures will be 5 degrees above the normals in the mid 60s.
Frost will be possible on Monday morning with the coldest air of
the season in place across our area. Temperatures on Monday
morning will be in the mid to upper 30s north of Interstate 80.
&&
.AVIATION...(For the 18Z TAFS through 18Z Sunday Afternoon)
ISSUED AT 1258 PM CDT Sat Oct 14 2017
Turbulent weather continues at all TAF sites this afternoon.
Ceilings and visibilties remain IFR to LIFR in showers and
thunderstorms with intermittent periods of MVFR to VFR ceilings
during breaks between more scattered convection.
Expecting shower and thunderstorm activity to increase in
coverage and intensity after 21 utc affecting TAF sites from west
to east across the area with the storms being along a line from
DBQ to MLI to BRL between 00 and 03 UTC. Precipitation will come
to an end after 06 UTC as a cold front sweeps across the area. In
the wake of the front winds will switch to the west and increase
to 15 to 25 knots. Ceilings and visibilities will improve to VFR
after 06 UTC.
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...Flash Flood Watch through late tonight for Benton-Buchanan-Cedar-
Clinton-Delaware-Dubuque-Iowa-Jackson-Johnson-Jones-Keokuk-
Linn-Louisa-Muscatine-Scott-Washington.
IL...Flash Flood Watch through late tonight for Bureau-Carroll-Henry
IL-Jo Daviess-Mercer-Putnam-Rock Island-Stephenson-
Whiteside.
MO...NONE.
&&
SYNOPSIS...Cousins
SHORT TERM...Cousins
LONG TERM...Cousins
AVIATION...CousinsHazardous weather outlook, Oct 14, 3:41 PM CDT, 1 hour 50 minutes before
Hazardous Weather Outlook National Weather Service Quad Cities IA IL 341 PM CDT Sat Oct 14 2017 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-152045- Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson- Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson- Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll- Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson- Warren-Hancock-McDonough-Scotland-Clark- 341 PM CDT Sat Oct 14 2017 This Hazardous Weather Outlook is for portions of north central Illinois...northwest Illinois...west central Illinois...east central Iowa...northeast Iowa...southeast Iowa and northeast Missouri. .DAY ONE...THIS AFTERNOON AND TONIGHT The Storm Prediction Center has placed an enhanced risk of severe thunderstorms south of a line from from Fairfield to Sterling Rockfalls with a slight risk to the north, The main threats from severe thunderstorms are damaging winds up to 70 MPH and a brief tornado along with heavy rain. There is also the risk of widespread heavy rain across the area through midnight on Sunday. A flood watch for flash flooding remains in effect through 4 AM on Sunday. Areas south of a line from Fairfield to Galesburg have already received between 0.50 to 0.75 inches whiles area to the north have received 0.75 inches to 2.50 inches to the north of that line. Heavy rains of 1 to 2 inches remain possible this evening which could cause flash flooding especially in areas that have received heavy rain. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY Patchy frost is possible early Monday morning, especially along and north of Interstate 80. .SPOTTER INFORMATION STATEMENT... Spotter activation remains possible this evening. DC
In the hours before
Local storm report, Oct 14, 1:59 PM CDT, 3 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
159 PM CDT SAT OCT 14 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM HEAVY RAIN SSW MAQUOKETA 42.06N 90.67W
10/14/2017 M1.70 INCH JACKSON IA TRAINED SPOTTER
SINCE 8 AM. CURRENTLY NOT RAINING.
&&Local storm report, Oct 14, 4:53 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
453 PM CDT SAT OCT 14 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0452 PM HAIL 5 E CANTRIL 40.64N 91.98W
10/14/2017 M0.25 INCH VAN BUREN IA TRAINED SPOTTER
&&
PETERSSpecial weather statement, Oct 14, 5:07 PM CDT, 24 minutes before
Special Weather Statement National Weather Service Quad Cities IA/IL 507 PM CDT SAT OCT 14 2017 ILC071-IAC057-142230- Henderson-Des Moines- 507 PM CDT SAT OCT 14 2017 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL HENDERSON AND CENTRAL DES MOINES COUNTIES UNTIL 530 PM CDT... At 507 PM CDT, a strong thunderstorm was located over Burlington, moving east at 30 mph. Nickel size hail is possible with this storm. Locations impacted include... Burlington, Oquawka, West Burlington, Biggsville, Gladstone, Rozetta, Gulf Port, Media, Lone Tree, Carthage Lake, Starr's Cave Park and Preserve, Burlington Regional Airport, Olena, Beaverdale, Des Moines County Fairgrounds and Hopper. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. LAT...LON 4077 9122 4085 9122 4098 9084 4077 9084 TIME...MOT...LOC 2207Z 253DEG 27KT 4082 9113 MCCLURE
Special weather statement, Oct 14, 5:13 PM CDT, 18 minutes before
Special Weather Statement National Weather Service Quad Cities IA IL 513 PM CDT Sat Oct 14 2017 IAZ089-099-ILZ007-009-015>018-024>026-034-035-MOZ010-150015- Des Moines-Lee-Carroll-Whiteside-Rock Island-Henry IL-Bureau- Putnam-Mercer-Henderson-Warren-Hancock-McDonough-Clark- Including the cities of Burlington, Fort Madison, Mount Carroll, Sterling, Moline, Rock Island, Geneseo, Princeton, Hennepin, Aledo, Oquawka, Monmouth, Carthage, Macomb, and Kahoka 513 PM CDT Sat Oct 14 2017 ...Brief Heavy Rain Associated with Line of Thunderstorms... A line of thunderstorms located from the Quad Cities south to Burlington, Iowa at 510 pm will produce a brief period of heavy rain as it moves across the Mississippi River into northwest Illinois through 7 pm. Rainfall between 1 and 2 inches occurring in a short period of time will reduce visibilities and cause ponding of water on road surfaces and minor flooding in urban areas where drainage is poor. If you are driving in this area through 7 pm, be aware of this hazard and slow down accordingly. wolf
Local storm report, Oct 14, 5:16 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
516 PM CDT SAT OCT 14 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM HAIL WEST BURLINGTON 40.82N 91.18W
10/14/2017 M1.00 INCH DES MOINES IA EMERGENCY MNGR
&&
PETERSLocal storm report, Oct 14, 5:22 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
522 PM CDT SAT OCT 14 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0511 PM TSTM WND DMG 1 E SOUTH GORIN 40.36N 92.01W
10/14/2017 SCOTLAND MO TRAINED SPOTTER
A FARMSTEAD WAS DAMAGED AND POWER LINES DOWN JUST EAST OF
GORIN. POSSIBLE TORNADO. FIRST CALL CAME IN AT 512 PM.
&&The office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 14, 4:46 PM CDT | Severe Thunderstorm Warning | DVN | Clark, Scotland | 59 min |
| Oct 14, 5:17 PM CDT | Severe Thunderstorm Warning | DVN | Clark | 43 min |
| Oct 14, 1:03 AM CDT | Special Weather Statement | DVN | Jefferson, Louisa, Washington | 57 min |
| Oct 14, 1:48 AM CDT | Special Weather Statement | DVN | Louisa, Muscatine, Scott | 57 min |
| Oct 14, 3:30 AM CDT | Flash Flood Watch | DVN | Benton, Buchanan, Cedar, Clinton, Delaware, Dubuque and 10 more | 19 hr |
| Oct 14, 9:02 AM CDT | Special Weather Statement | DVN | Washington | 28 min |
| Oct 14, 9:42 AM CDT | Special Weather Statement | DVN | Louisa, Muscatine, Scott | 48 min |
| Oct 14, 1:44 PM CDT | Special Weather Statement | DVN | Henry | 31 min |
| Oct 14, 2:18 AM CDT | Special Weather Statement | DVN | Rock Island | 27 min |
| Oct 14, 3:03 AM CDT | Special Weather Statement | DVN | Whiteside | 57 min |
| Oct 14, 5:55 AM CDT | Special Weather Statement | DVN | Bureau, Putnam | 65 min |
| Oct 14, 6:05 AM CDT | Severe Thunderstorm Warning | DVN | Bureau, Putnam | 40 min |
| Oct 14, 10:45 AM CDT | Special Weather Statement | DVN | Henry | 45 min |
| Oct 14, 12:11 PM CDT | Special Weather Statement | DVN | McDonough | 34 min |
| Oct 14, 5:07 PM CDT | Special Weather Statement | DVN | Henderson | 23 min |
| Oct 14, 5:26 PM CDT | Severe Thunderstorm Warning | DVN | Henderson, Warren | 79 min |
| Oct 14, 5:43 PM CDT | Special Weather Statement | DVN | Bureau, Henry | 32 min |
| Oct 14, 5:51 PM CDT | Severe Thunderstorm Warning | DVN | McDonough | 54 min |
| Oct 14, 6:15 PM CDT | Special Weather Statement | DVN | Bureau, Putnam | 30 min |
| Oct 14, 6:25 PM CDT | Tornado Warning | DVN | Hancock | 20 min |
| Oct 14, 6:53 PM CDT | Areal Flood Warning | DVN | Henry | 12 hr |
Nearby
Tornado Warnings in Missouri, 2017Tornado Warnings in Iowa, 2017Tornado Warnings in Illinois, 2017Every tornado warning in 2017Tornadoes in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.